# SDR 2008UALA03395

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,537 hours, 20,693 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY LIGHT INOP, EXTERIOR.  LAMP INOP.  RELAMPED EMERGENCY LIGHT, OPS CHECKED GOOD.
